# SDR 2021FA0000289

- Difficulty date: March 25, 2021
- Submitted: October 18, 2021
- Operation: General aviation
- Aircraft: N116AD
- Make and model: Beech 400A
- Aircraft serial: RK338
- Engine: Pwa JT15D5
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH346593
- Part serial: 4H13
- Condition: Cracked
- Location: Engine
- Part time: 799 hours, 587 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REMOVED IGNITER FOR INSPECTION, FOUND A CRACK 180 DEGREES AROUND THE BASE OF THE IGNITER ABOVE THE THREADS AND BELOW THE HEX AREA.
